# SDR DXTA2021082047250

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 620 hours, 397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WONT CLOSE. LOOKS LIKE PISTON MIGHT BE BENT.  INSPECTED MAIN CABIN DOOR., INSPECTED SUPPORT STRUT IT IS NOT BENT, CLEANED AND LUBED SUPPORT STRUT ON MAIN CABIN DOOR. IAW CE-680A AMM CH 52-10-00 AND 12-20-00. OPS CHECK GOOD
